Picture of boy being examining by doctor at a tuberculosis sanatorium

Understanding our future through Open Access research about our past...

Strathprints makes available scholarly Open Access content by researchers in the Centre for the Social History of Health & Healthcare (CSHHH), based within the School of Humanities, and considered Scotland's leading centre for the history of health and medicine.

Research at CSHHH explores the modern world since 1800 in locations as diverse as the UK, Asia, Africa, North America, and Europe. Areas of specialism include contraception and sexuality; family health and medical services; occupational health and medicine; disability; the history of psychiatry; conflict and warfare; and, drugs, pharmaceuticals and intoxicants.

Explore the Open Access research of the Centre for the Social History of Health and Healthcare. Or explore all of Strathclyde's Open Access research...

Image: Heart of England NHS Foundation Trust. Wellcome Collection - CC-BY.

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2018 | 2014 | 2013 | 2012 | 2011 | 2010 | 2008 | 2007 | 2005 | 2002 | 2001 | 1999 | 1996 | 1991 | 1989 | 1988
Number of items: 24.

2018

Barrenechea, Gabriel R. and Castillo, Ernesto and Codina, Ramon (2018) Time-dependent semi-discrete analysis of the viscoelastic fluid flow problem using a variational multiscale stabilised formulation. IMA Journal of Numerical Analysis. ISSN 0272-4979

Li, Xiaoyue and Mao, Xuerong and Yin, George (2018) Explicit numerical approximations for stochastic differential equations in finite and infinite horizons : truncation methods, convergence in pth moment, and stability. IMA Journal of Numerical Analysis. ISSN 0272-4979

Franz, Sebastian and Trostorff, Sebastian and Waurick, Marcus (2018) Numerical methods for changing type systems. IMA Journal of Numerical Analysis. ISSN 0272-4979

2014

Barrenechea, Gabriel and Volker, John and Knobloch, Petr (2014) Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in one dimension. IMA Journal of Numerical Analysis. ISSN 0272-4979

2013

Knight, Philip and Ruiz, Daniel (2013) A fast algorithm for matrix balancing. IMA Journal of Numerical Analysis, 33 (3). pp. 1029-1047. ISSN 0272-4979

2012

Ainsworth, Mark and Allendes Flores, Alejandro Ignacio and Barrenechea, Gabriel and Rankin, Richard Andrew Robert (2012) Computable error bounds for nonconfirming Fortin-Soulie finite element approximation of the Stokes problem. IMA Journal of Numerical Analysis, 32 (2). pp. 414-447. ISSN 0272-4979

Mackenzie, John and Mekwi, W.R. (2012) An unconditionally stable second-order accurate ALE–FEM scheme for two-dimensional convection–diffusion problems. IMA Journal of Numerical Analysis, 32 (3). pp. 888-905. ISSN 0272-4979

Brunner, Hermann and Davies, P.J. and Duncan, D.B. (2012) Global convergence and local superconvergence of first-kind Volterra integral equation approximations. IMA Journal of Numerical Analysis, 32 (3). pp. 1117-1146. ISSN 0272-4979

2011

Mackenzie, J.A. and Madzvamuse, A. (2011) Analysis of stability and convergence of finite-difference methods for a reaction-diffusion problem on a one-dimensional growing domain. IMA Journal of Numerical Analysis, 31 (1). pp. 212-232. ISSN 0272-4979

Araya, Rodolfa and Barrenechea, Gabriel and Jaillet, Fabrice and Rodriguez, Rodolfo (2011) Finite-element analysis of a static fluid–solid interaction problem. IMA Journal of Numerical Analysis, 31 (3). pp. 886-913. ISSN 0272-4979

Ainsworth, Mark and Rankin, Richard Andrew Robert (2011) Constant free error bounds for nonuniform order discontinuous Galerkin finite-element approximation on locally refined meshes with hanging nodes. IMA Journal of Numerical Analysis, 31 (1). pp. 254-280. ISSN 0272-4979

Strauss, M. (2011) Quadratic projection methods for approximating the spectrum of self-adjoint operators. IMA Journal of Numerical Analysis, 31 (1). pp. 40-60. ISSN 0272-4979

2010

Grindrod, Peter and Higham, Desmond J. and Kalna, Gabriela (2010) Periodic reordering. IMA Journal of Numerical Analysis, 30 (1). pp. 195-207. ISSN 0272-4979

2008

Davydov, O. and Schumaker, L.L. (2008) Interpolation and scattered data fitting on manifolds using projected Powell–Sabin splines. IMA Journal of Numerical Analysis, 28 (4). pp. 785-805. ISSN 0272-4979

2007

Araya, Rodolfa and Barrenechea, Gabriel and Valentin, Frédéric (2007) A stabilized finite-element method for the Stokes problem including element and edge residuals. IMA Journal of Numerical Analysis, 27 (1). pp. 172-197. ISSN 0272-4979

MacKenzie, J.A. and Mekwi, W. (2007) An analysis of stability and convergence of a finite-difference discretization of a model parabolic PDE in 1D using a moving mesh. IMA Journal of Numerical Analysis, 27 (3). pp. 507-528. ISSN 0272-4979

2005

Higham, D.J. (2005) Spectral reordering of a range-dependent weighted random graph. IMA Journal of Numerical Analysis, 25. pp. 443-457. ISSN 0272-4979

2002

Ainsworth, M. and Coggins, P. (2002) A uniformly stable family of mixed hp-finite elements with continuous pressures for incompressible flow. IMA Journal of Numerical Analysis, 22 (2). pp. 307-327. ISSN 0272-4979

2001

Ainsworth, Mark and Arnold, Mark E. (2001) Computable error bounds for some simple dimensionally reduced models on thin domains. IMA Journal of Numerical Analysis, 21 (1). pp. 81-105. ISSN 0272-4979

1999

Gonzalez, O. and Stuart, A.M. and Higham, D.J. (1999) Qualitative properties of modified equations. IMA Journal of Numerical Analysis, 19 (2). pp. 169-190. ISSN 0272-4979

1996

Calvo, M.C. and Higham, D.J. and Montijano, J.M. and Rández, L. (1996) Global error estimation with adaptive explicit Runge-Kutta methods. IMA Journal of Numerical Analysis, 16 (1). pp. 47-63. ISSN 0272-4979

1991

Higham, Desmond J. (1991) Global error versus tolerance for explicit Runge-Kutta methods. IMA Journal of Numerical Analysis, 11 (4). pp. 457-480. ISSN 0272-4979

1989

Higham, D.J. (1989) Analysis of the Enright-Kamel partitioning method for stiff ODEs. IMA Journal of Numerical Analysis, 9 (1). pp. 1-14. ISSN 0272-4979

1988

Hall, G. and Higham, D.J. (1988) Analysis of stepsize selection schemes for Runge-Kutta codes. IMA Journal of Numerical Analysis, 8 (3). pp. 305-310. ISSN 0272-4979

This list was generated on Fri Apr 26 08:57:02 2019 BST.